American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46T30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Michael Kunzinger, Roland Steinbauer and James A. Vickers. Sheaves of nonlinear generalized functions and manifold-valued distributions. Trans. Amer. Math. Soc. 361 (2009) 5177-5192. MR 2515808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Markus Kiderlen. Blaschke- and Minkowski-endomorphisms of convex bodies. Trans. Amer. Math. Soc. 358 (2006) 5539-5564. MR 2238926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael Kunzinger and Roland Steinbauer. Generalized pseudo-Riemannian geometry. Trans. Amer. Math. Soc. 354 (2002) 4179-4199. MR 1926870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1